# SDR DU4R9600002

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND 2.50 INCH CRACK IN MAIN LANDING GEAR AREA LOWER KEEL SKIN AT STA 740 RBL-15.
